# SDR USAASB97084

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FL 1888 - DURING CRUISE, AT FL 310, CREW NOTICED SOME SMOKE COMING UP BETWEEN CAPTAINS LEGS.  SMOKE STOPPED BUT A PUNGENT ODOR, THE CAPTAIN CHECKED THE CABIN.  SAME PUNGENT ODOR WAS PRESENT.  CAPTAIN ELECTED TO DIVERT TO MIA AS A PRECAUTION.  MAINTENANCE CHECKED ALL COMPARTMENTS FOR EVIDENCE OF SMOKE, FIRE AND ODOR, NONE NOTED.  REPLACED BOTH PACK RICIRCULATION FAN FILTERS (P/N 469658) AND PREFILTERS (P/N 0202378-002) AS PRECAUTIONARY.  OPS CHECK GOOD.  (M)
